MathSciNet Relay Station
MathSciNet bibliographic data
MR2070366 34K11
Elabbasy, E. M.; Saker, S. H. Oscillation of delay differential equation with several positive and negative coefficients. Discuss. Math. Differ. Incl. Control Optim. 23 (2003), 39–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement